Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dry cough?

I am on Augmentin for chest congestion 875 twice a day. Been on it 3 days. Felt better yesterday. Today, congestion alot better (I was coughing up green stuff) but today am wiped out. Can hardly move. This Morning took sinus decongestant also because of sinus headache. Could the combination make me feel worse? Cough is now dry - whole body feels whipped. Called Dr. office and told to cut dosage in half a couple of days. Opinion??
Wed, 7 Jan 2015
Report Abuse
General & Family Physician 's  Response
Good day and thanks for your question. Yes, I feel the use of sinus decongestant made u felt worse. I suggest you stopped the decongestant and do as your doctor advised. Hope it helps. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir/Madam I am 26 yr female, having intractable cough since 2 wk which trouble my study. I have no sputum, no fever but my Mountox test 17 mm, ESR...